Journal of the Mathematical Society of Japan

On Eisenstein series on quaternion unitary groups of degree 2

Yoshikazu HIRAI

Full-text: Open access

Abstract

In this paper we give an explicit Fourier expansion of the Eisenstein series on certain quaternion unitary groups of degree 2 by means of Shimura's method. Moreover using an explicit formula of the Fourier coefficients of holomorphic Eisenstein series and Oda's lifted cusp forms, we give some numerical examples.

Article information

Source
J. Math. Soc. Japan, Volume 51, Number 1 (1999), 93-128.

Dates
First available in Project Euclid: 10 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1213108353

Digital Object Identifier
doi:10.2969/jmsj/05110093

Mathematical Reviews number (MathSciNet)
MR1661028

Zentralblatt MATH identifier
0966.11023

Subjects
Primary: 11F55: Other groups and their modular and automorphic forms (several variables)
Secondary: 11F30: Fourier coefficients of automorphic forms

Keywords
Eisenstein series Fourier coefficient

Citation

HIRAI, Yoshikazu. On Eisenstein series on quaternion unitary groups of degree 2. J. Math. Soc. Japan 51 (1999), no. 1, 93--128. doi:10.2969/jmsj/05110093. https://projecteuclid.org/euclid.jmsj/1213108353


Export citation